Dynamical Behavior of Nonautonomous Stochastic Reaction-Diffusion Neural Network Models

Tengda Wei, Ping Lin, Quanxin Zhu, Linshan Wang, Yangfan Wang

Research output: Contribution to journalArticle

6 Citations (Scopus)
157 Downloads (Pure)

Abstract

This brief investigates nonautonomous stochastic reaction-diffusion neural-network models with S-type distributed delays. First, the existence and uniqueness of mild solution are studied under the Lipschitz condition without the linear growth condition. Due to the existence of a nonautonomous reaction-diffusion term and the infinite dimensional Wiener process, the criteria for the well-posedness of the models are established based on the evolution system theory. Then, the S-type distributed delay, which is an infinite delay, is handled by the truncation method, and sufficient conditions for the global exponential stability are obtained by constructing a simple Lyapunov-Krasovskii functional candidate. Finally, neural-network examples and an illustrative example are given to show the applications of the obtained results.

Original languageEnglish
Pages (from-to)1575-1580
Number of pages6
JournalIEEE Transactions on Neural Networks and Learning Systems
Volume30
Issue number5
Early online date26 Sep 2018
DOIs
Publication statusPublished - May 2019

    Fingerprint

Keywords

  • Existence-uniqueness and stability
  • S-type delay.
  • mild solution
  • reaction-diffusion
  • stochastic neural network

Cite this